# SDR A6WA201303064833

- Difficulty date: February 18, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Lav Service
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SERVICE DOOR, LED LIGHT BRACKET IS CORRODED.  REMOVED UNSERVICEABLE BRACKET AND INSTALLED SERVICEABLE BRACKET IAW CRJ 200 SRM 51-42-06.
